Vol. 11, No. 1, 2022

Download this article
Download this article For screen
For printing
Recent Issues
Volume 11, Issue 1
Volume 10, Issue 4
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of
mathematicians from the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
 
Other MSP Journals
Rational approximations to two irrational numbers

Nikita Shulga

Vol. 11 (2022), No. 1, 1–10
Abstract

For real ξ we consider the irrationality measure function ψξ(t) = min 1qt,qqξ. We prove that in the case α ± β there exist arbitrary large values of t with

| 1 ψα(t) 1 ψβ(t)| 5( 1 5 1 2 )t.

The constant on the right-hand side is optimal.

Keywords
irrationality measure function, diophantine approximation, continued fractions
Mathematical Subject Classification
Primary: 11J06, 11J70
Milestones
Received: 7 April 2021
Revised: 9 June 2021
Accepted: 25 June 2021
Published: 30 March 2022
Authors
Nikita Shulga
Moscow Center for Fundamental and Applied Mathematics
Moscow
Russia